Common solution to an equilibrium problem and a fixed point problem for an asymptotically quasi- ϕ -nonexpansive mapping in intermediate sense

Kazmi, K.R and Ali, R. (2017) Common solution to an equilibrium problem and a fixed point problem for an asymptotically quasi- ϕ -nonexpansive mapping in intermediate sense. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 111 (3). pp. 877-889. ISSN 15787303

Full text not available from this repository.
Official URL: https://link.springer.com/article/10.1007%2Fs13398...

Abstract

In this paper, we introduce and study an iterative method for solving an equilibrium problem and a fixed point problem for an asymptotically quasi-ϕ-nonexpansive mapping in intermediate sense in Banach space. We prove that the sequences generated by iterative algorithm converge strongly to a common solution of these problems in a uniformly smooth and strictly convex Banach space.

Item Type: Article
Uncontrolled Keywords: Asymptotically quasi-ϕ-nonexpansive mapping in intermediate sense; Equilibrium problem; Hybrid iterative method
Subjects: Q Science > QA Mathematics
Divisions: Faculties > Faculty of Science > Department of Mathematics
Depositing User: AMU Library
Date Deposited: 07 Feb 2018 09:43
Last Modified: 07 Feb 2018 10:34
URI: http://ir.amu.ac.in/id/eprint/11197

Actions (login required)

View Item View Item